Heparin-induced thrombocytopenia with multiple organized thrombi accompanied by unusual cholesterin deposition: autopsy case after long-term follow up.

Abstract

Heparin-induced thrombocytopenia (HIT) is characterized by a reduction in the platelet count and systemic thromboembolism during heparin therapy. Herein is reported a case of HIT with characteristic thrombus formation. A 68-year-old man who had been treated for hypertension for 27 years suffered a brain infarction and was treated with heparin. After this… (More)
DOI: 10.1111/j.1440-1827.2009.02440.x

Topics

Cite this paper

@article{Ichinoe2009HeparininducedTW, title={Heparin-induced thrombocytopenia with multiple organized thrombi accompanied by unusual cholesterin deposition: autopsy case after long-term follow up.}, author={Masaaki Ichinoe and Tetuo Mikami and Sachiko Ujiie and Kosuke Suzuki and Isao Okayasu}, journal={Pathology international}, year={2009}, volume={59 10}, pages={757-61} }